Advances in Pure Mathematics

Vol.3 No.1(2013), Paper ID 27370, 7 pages



A Generalization of the Cayley-Hamilton Theorem


Raj Kumar Kanwar


Department of Mathematics and Statistics, Himachal Pradesh University, Shimla, India


Copyright © 2013 Raj Kumar Kanwar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

R. Kanwar, "A Generalization of the Cayley-Hamilton Theorem," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 109-115. doi: 10.4236/apm.2013.31014.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.